# SDR SWIA200616159

- Difficulty date: January 21, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 8,351 hours, 7,337 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOPERATIVE.   RELAMPED AS REQUIRED.  OPERATIONAL CHECK GOOD.
